# SDR IPXA3M78542

- Difficulty date: May 6, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 50,559 hours, 14,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA72053
- Condition: Cracked
- Location: Fs 427.668
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C FRAME AT BS 427.668 APPX 11 O'CLOCK POS IS CRACKED.  REPAIRED FUSELAGE DROP CEILING FRAME AT BS 427.668 AT 11:00 POS REF EA 011-5310-01-A4625. REV I/R, EO MD11-5310-50864-A.
